Interval Predictors for a Class of Uncertain Discrete-Time Systems

Keywords: reachability analysis, interval analysis, uncertain systems, set-membership techniques


This work presents set-valued algorithms to compute tight interval predictions of the state trajectories for a certain class of uncertain dynamical systems. Based on interval analysis and the analytic expression of the state response of discrete-time linear systems, non-conservative numerical schemes are proposed. Moreover, under some stability conditions, the convergence of the width of the predicted state enclosures is proved. The performance of the proposed set-valued algorithms are illustrated through two numerical examples and the results are compared to that obtained with an other method selected from the literature.


Download data is not yet available.
How to Cite
Meslem, N., & Martinez, J. (2020). Interval Predictors for a Class of Uncertain Discrete-Time Systems. Acta Cybernetica, 24(3), 493-508.